MAUDE Adverse Event Report: ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL1¿, 63 CM LENGTH, 8.5F; INTRODUCER, CATHETER

ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL1¿, 63 CM LENGTH, 8.5F; INTRODUCER, CATHETER
Model Number 407453
Medical Device Problem Codes Material Separation (1562); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 8.5f swartz braided transseptal guiding introducer sheath was received for evaluation.Three photos were also received.The sideport tubing was cut at the sideport, and a small piece of tubing remained in the sideport.No stretching was noted on the sideport tubing.Functional leak testing was unable to be performed due to the aforementioned damage.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the device damage and reported leak remains unknown.
 
Event or Problem Description
During the af procedure, after the transseptal puncture, the guidwire was advanced through the sheath.It was then noted that there was a significant number of bubbles in the saline tube.It was then noted that the saline line had become disconnected from the junction.The sheath was exchanged, and the procedure was completed with no adverse consequences to the patient.

Brand Name
SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL1¿, 63 CM LENGTH, 8.5F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25070681
Report Number3005334138-2026-00236
Device Sequence Number10407558
Product Code DYB
UDI-Device Identifier05414734205771
UDI-Public(01)05414734205771(10)11133455(17)281031
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K052644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number407453
Device Catalogue Number407453
Device Lot Number11133455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown